# SDR 9504342705

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Acc Unit
- Part number: 656021132
- Condition: Failed
- Location: E/E Compartment
- Part time: 7,004 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB UPON LANDING GEAR RETRACTION, RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR ACCESSORY UNIT.  OPERATIONAL CHECK NORMAL.
